# SDR SWAA061544

- Difficulty date: May 8, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 13,262 hours, 7,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 68163
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS COVER BROKEN AT ROW 1 TO ROW 20.  REMOVED AND REPLACED EEPLS COVER PER MM.
